The stability of rational approximations of analytic semigroups
Artikel i vetenskaplig tidskrift, 1993

This paper contains two new characterizations of generators of analytic semigroups of linear operators in a Banach space. These characterizations do not require use of complex numbers. One is used to give a new proof that strongly elliptic second order partial differential operators generate analytic semigroups inL p , 1

Analytic semigroup - Banach space - rational approximation - A-acceptable - A(theta)-acceptable - stability - Crank-Nicolson method

Författare

Michel Crouzeix

Stig Larsson

Institutionen för matematik

Göteborgs universitet

Sergei Piskarev

Vidar Thomee

Institutionen för matematik

Göteborgs universitet

BIT (Copenhagen)

0006-3835 (ISSN)

Vol. 33 74-84

Ämneskategorier

Beräkningsmatematik

Fundament

Grundläggande vetenskaper

DOI

10.1007/BF01990345